Loading...
Loading...

Go to the content (press return)

Highly-asymmetric soliton complexes in parabolic optical lattices

Author
Kartashov, Y.V.; Vysloukh, V.A.; Torner, L.
Type of activity
Journal article
Journal
Optics letters
Date of publication
2008-01
Volume
33
Number
2
First page
141
Last page
143
DOI
https://doi.org/10.1364/OL.33.000141 Open in new window
Repository
http://hdl.handle.net/2117/105499 Open in new window
URL
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-33-2-141 Open in new window
Abstract
We introduce multipole soliton complexes in optical lattices induced by nondiffracting parabolic beams. Despite the symmetry breaking dictated by the curvature of the lattice channels, we find that complex, asymmetric higher-order states can be stable. The unique topology of parabolic lattices affords new types of soliton motion: single solitons launched into the lattice with nonzero transverse momentum perform periodic oscillations along parabolic paths.
Citation
Kartashov, Y.V., Vysloukh, V.A., Torner, L. Highly-asymmetric soliton complexes in parabolic optical lattices. "Optics letters", Gener 2008, vol. 33, núm. 2, p. 141-143.
Group of research
FOTONICA - Photonics Research Group

Participants